de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Average-case Analysis of Incremental Topological Ordering

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons43983

Ajwani,  Deepak
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

http://pubman.mpdl.mpg.de/cone/persons/resource/persons44447

Friedrich,  Tobias
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Ajwani, D., & Friedrich, T. (2010). Average-case Analysis of Incremental Topological Ordering. Discrete Applied Mathematics, 158(4), 240-250. doi:10.1016/j.dam.2009.07.006.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-1616-9
Abstract
There is no abstract available